# SDR VJ970348

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9660105
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS IN AFT TAIL COMPARTMENT INOPERATIVE.  REPAIRED SHORT AT TAIL CONE LIGHT AND REPLACED BLOWN FUSE IN EPL BATTERY PACK MODULE.
